# SDR SCNA2020031903011

- Difficulty date: February 3, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA 947.5 AND STA 968 AT BL 50R REMOVED AND REPLACED FLOOR SUPPORT BTW BS 947.5 TO 968 AT BL 50R PER B737-800 SRM 51-40-02.
